MathSciNet Relay Station
MathSciNet bibliographic data
MR2351661 11G05
Rosen, Michael; Silverman, Joseph H. On the independence of Heegner points associated to distinct quadratic imaginary fields. J. Number Theory 127 (2007), no. 1, 10–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement